Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3975 Publications

2015 | Journal Article | IST-REx-ID: 1508 | OA
Gap universality of generalized Wigner and β ensembles
L. Erdös, H. Yau, Journal of the European Mathematical Society 17 (2015) 1927–2036.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1509 | OA
Embryo-lethal phenotypes in early abp1 mutants are due to disruption of the neighboring BSM gene
J. Michalko, M. Lukacisinova, M.T. Bollenbach, J. Friml, F1000 Research 4 (2015).
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
On computability and triviality of well groups
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
Bounding Helly numbers via Betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, ACM, 2015, pp. 507–521.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications